Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
JeremyWantsRepaired

Effexor helps a little but side effects are hell!

3 posts in this topic

Posted (edited) · Report post  

Advertisement

Effexor helps a little but side effects are hell.  I've been on Zoloft 150mg in the past, Lexapro 20mg in the past, currently on Wellbutrin 150mg, and currently on Effexor (ranging from 37.5mg to 225mg) at 150mg currently and tapering down. I've had lifelong GAD and depression for about 2 1/2 yrs.

My hell started around the time I was on Zoloft 50mg and got an injection of corticosteroids and about a month of prednisone 60mg daily for full body poison ivy.  I immediately had a panic reaction from the injection and the poison ivy started to get worse after that.

It's a long story so ill spare you the details.

I lost my job of 8 years after all this and for the first time in my life I've had chronic migraines and constant headaches.  Stress sets off tension and pain. Even the smallest things stress me out and these are things that should never cause anyone so much stress and tension.

Effexor kind of works for my anxiety and depression but the side effects have been hell on earth for me. I started early December 2016 and trust me... I've tried all I could to tough out these side effects.

Side effects for me: jaw clenching! Head pressure, pain behind right eye, painful eyes, blurry vision, nausea, dizziness, extreme constipation, insomia, sweating.........

Anyone in the world go through this crap too and find medicine that actually works? I know I need to exercise and eat well, trust me on that one.  With all these side effects I can barely manage just a day trying to relax.

Please please PLEASE help me if you can offer positive support or any good ideas!

 

Jeremy 35yr old from Pittsburgh

Edited by JeremyWantsRepaired
Typos

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

Hi Jeremy

It sounds like you've had quite a rough road both physically and emotionally.  As you mention stress quite a bit and how it triggers some physical responses I wanted to tell you about the Gupta programme for retraining the amygdala.  The website is www.guptaprogramme.com.  It has helped me so much with physical ailments, GAD and depression.  There is lots of information on the website about how it works.  Hope you find it useful.

Popsicle7

Share this post


Link to post
Share on other sites

Posted · Report post  

I was on Effexsor XR 300 mg from October 2015 to December 2016. Prior to taking it I was stuck in bed for four months. I had the same side effects.  My doc eventually switched me to Cymbalta 120 mg.  Looking back I wished I had stayed on Effexsor because I now think it is better than Cymbalta.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now